# SDR REXA2016072901465

- Difficulty date: July 29, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS SEVERAL AREAS OF CORROSION AND MINOR CHAFING DAMAGE BETWEEN FS 1000 TO FS 1047.  CONTINUATION CARD 81514011, OP 145 - REPAIRED CARGO DOOR SILL CORROSION BY REPLACING SILL IAW SRM 51-21-11-001-001-A01, 51-22-00-001-001-A01, 51-25-00-001-001-A01, 51-40-11-001-001-A01,
51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-21-001-001-A01, 51-23-00-001-001-A01, 51-41-00-001-001-A01, 51-42-19-001-001-A01.
